# SDR ASAA2021052834965

- Difficulty date: May 28, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 31,731 hours, 10,246 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Sliding Window
- Part time: 22,448 hours, 7,213 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW HEAT OVERHEAT LIGHT ILLUMINATED. ACCOMPLISHED CHECKLIST AND OVERHEAT LIGHT STAYED EXTINGUISHED. GROUNDED - YES. DUE TO RECENT HISTORY, PERFORMED WHCU BITE, OP CHECK NORMAL. WHCU SHOWS SENSOR FAULT ON ALL 10 PREVIOUS FLIGHT LEGS. L2 WINDOW SENSOR ALREADY INSTALLED IN SPARE SENSOR POSITION. REPLACED THE L-2 WINDOW AND ADJUSTED TO WITHIN LIMITS, LEAK CHECK GOOD REF B737-900 AMM 56-12-11/401 AND 56-12-11-820-801. REPOSITIONED TAP PERA MM 56-12-11-400-801 STEP 3F6. WINDOW HEAT SYSTEM- OPERATIONAL TEST PASS FOR THE L-2 WINDOW REF AMM 30-41-00-710-801.
